advertisement
Question
Posted by: Lorraine | 2010/02/16

Period more than 2 weeks

I am on the pill for the last year. But have my period for the last 2 weeks with pain which I never had before. My normal period usually only last 3 days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not normal. You need to see your doctor to determine what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/02/18

This is not normal. You need to see your doctor to determine what the problem is.

Best wishes

Reply to gynaedoc
Posted by: Lorraine | 2010/02/16

is this normal ?????? or do i need to see a doctor???

Reply to Lorraine
Posted by: Anon | 2010/02/16

What is your question?

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement